Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address Please contact the publisher to request reinstatement.
Citations 0
December 2006

Dactinomycin-Induced Cutaneous Toxic Effects During Treatment of Choriocarcinoma

Author Affiliations

Copyright 2006 American Medical Association. All Rights Reserved. Applicable FARS/DFARS Restrictions Apply to Government Use.2006

Arch Dermatol. 2006;142(12):1650-1666. doi:10.1001/archderm.142.12.1660

A 23-year-old Hispanic woman with a 4-month history of choriocarcinoma was seen with severe mucositis and acute onset of axillary and inguinal lesions. The patient had initially been treated for choriocarcinoma with 9 cycles of methotrexate, which she had completed 8 weeks prior to being seen. She began treatment with dactinomycin 3 weeks prior to being seen, and during the second cycle she developed asymptomatic dark brown patches on her axillae, neck, inguinal regions, and umbilicus. Nine days after the appearance of these lesions, the patient was admitted for management of severe chemotherapy-induced mucositis, and at that time her skin lesions were evaluated.

First Page Preview View Large
First page PDF preview
First page PDF preview